The anomalous dimension of the gluon-ghost mass operator in Yang-Mills theory



Dudal, D, Verschelde, H, Lemes, VER, Sarandy, MS, Sobreiro, R, Sorella, SP, Picariello, M and Gracey, JA ORCID: 0000-0002-9101-2853
(2003) The anomalous dimension of the gluon-ghost mass operator in Yang-Mills theory. PHYSICS LETTERS B, 569 (1-2). 57 - 66.

[img] PDF
0306116v2.pdf - Unspecified

Download (189kB)
[img] Postscript (Requires a viewer, such as GSview)
0306116v2.ps.ps - Unspecified

Download (280kB)
Item Type: Article
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 19 Aug 2008 11:51
Last Modified: 01 Sep 2021 13:10
DOI: 10.1016/j.physletb.2003.07.019
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/518